MathSciNet Relay Station
MathSciNet bibliographic data
MR214083 57.10
Hsiang, Wu-chung; Hsiang, Wu-yi On compact subgroups of the diffeomorphism groups of Kervaire spheres. Ann. of Math. (2) 85 1967 359–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement